| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of judy0643 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported that removed a statlock from patient prior to dressing change procedure, had a very difficult time removing it.